Alert archive / Kentucky / River Flood Warnings in 2016

River Flood Warning 41, NWS Paducah, KY

July 8, 2016McLean County, Webster County, Kentucky

NWS Paducah, KY issued this river flood warning at Jul 8, 2016, 9:38 AM CDT for McLean County, Webster County, Kentucky. It took effect at Jul 9, 2016, 10:00 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jul 8, 2016, 9:38 AM CDT (14:38 UTC)
In effect from
Jul 9, 2016, 10:00 PM CDT
Expired
Jul 13, 2016, 10:59 AM CDT
In force
4 days
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
Minor

Counties McLean County, KY, Webster County, KY

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Green River (KY) at Calhoun Lock and Dam (CALK2). The gauge peaked at 23.80 ft at Jul 12, 2016, 8:00 PM CDT.

actionminormoderate202507/0807/0907/1007/1107/1207/1307/14
Action stage
18 ft
Minor stage
23 ft
Moderate stage
26 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03320000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

448 
WGUS43 KPAH 081438
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
938 AM CDT FRI JUL 8 2016

...The National Weather Service in Paducah, Kentucky has issued a 
   flood warning for the Green River in west Kentucky... 

   At Calhoun affecting McLean and Webster Counties

.Heavy rainfall over the past several days has caused river levels to 
rise. Minor flooding will develop at Calhoun Kentucky by late tomorrow
evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

KYC149-233-091838-
/O.NEW.KPAH.FL.W.0041.160710T0300Z-160713T1559Z/
/CALK2.1.ER.160710T0300Z.160712T0000Z.160713T0959Z.NO/
938 AM CDT FRI JUL 8 2016

The National Weather Service in Paducah, Kentucky has issued a 

* Flood Warning for the Green River at Calhoun.
* from Saturday evening to Wednesday morning.
* At 9 AM Friday the stage was 20.3 feet. 
* Flood Stage is 23.0 feet. 
* Minor flooding is forecast.
* Forecast...the river will rise above flood stage late Saturday
  and crest near 23.9 feet Monday evening. 
* Impact...At 23.0 Feet...Minor flooding occurs affecting mainly 
  agricultural bottomland and low lying areas.

&&

LAT...LON 3775 8742 3761 8757 3743 8707 3751 8703
      3763 8739 3772 8730             

$$
4 follow-up statements
821 
WGUS83 KPAH 090111
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
811 PM CDT FRI JUL 8 2016

...The flood warning continues for the Green River in west Kentucky...
 
   At Calhoun affecting McLean and Webster Counties 
   At Paradise affecting Muhlenberg County 
 
.Heavy rainfall over the past few days as well as additional rainfall
late this afternoon and early evening, water levels along portions
of the Green River continue to rise. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

KYC177-100511-
/O.CON.KPAH.FL.W.0040.000000T0000Z-000000T0000Z/
/PRDK2.2.ER.160707T1019Z.160709T1200Z.000000T0000Z.NO/
811 PM CDT FRI JUL 8 2016

The Flood Warning continues for the Green River at Paradise
* until further notice.
* At 8 PM Friday the stage was 386.5 feet. 
* Flood Stage is 380.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will crest near 386.5 feet tomorrow afternoon.

&&

LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
      3726 8689 3742 8703             

$$

KYC149-233-100510-
/O.EXT.KPAH.FL.W.0041.160710T0900Z-160713T0600Z/
/CALK2.1.ER.160710T0900Z.160712T0000Z.160713T0000Z.NO/
811 PM CDT FRI JUL 8 2016

The Flood Warning continues for the Green River at Calhoun.
* from late Saturday night to late Tuesday night.
* At 8 PM Friday the stage was 21.2 feet. 
* Flood Stage is 23.0 feet. 
* Minor flooding is forecast.
* Impact...At 23.0 Feet...Minor flooding occurs affecting mainly 
  agricultural bottomland and low lying areas.

&&

LAT...LON 3775 8742 3761 8757 3743 8707 3751 8703
      3763 8739 3772 8730             

$$
327 
WGUS83 KPAH 091423
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
923 AM CDT SAT JUL 9 2016

...The flood warning continues for portions of the Green River
   affecting areas in west Kentucky...
 
   At Paradise affecting Muhlenberg County 
   At Calhoun affecting McLean and Webster Counties 
 
.With all of the heavy rainfall across the river basin over the
past week, water levels continue to rise along portions of the
Green River. Moderate flooding will continue at Paradise, and minor
flood conditions will develop at Calhoun during the overnight hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

KYC177-101823-
/O.EXT.KPAH.FL.W.0040.000000T0000Z-160713T0519Z/
/PRDK2.2.ER.160707T1019Z.160710T0000Z.160712T2319Z.NO/
923 AM CDT SAT JUL 9 2016

The Flood Warning continues for the Green River at Paradise.
* until late Tuesday night.
* At 9 AM Saturday the stage was 387.3 feet. 
* Flood Stage is 380.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will crest near 387.6 feet overnight.

&&

LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
      3726 8689 3742 8703             

$$

KYC149-233-101823-
/O.EXT.KPAH.FL.W.0041.160710T0900Z-160713T0730Z/
/CALK2.1.ER.160710T0900Z.160711T1800Z.160713T0130Z.NO/
923 AM CDT SAT JUL 9 2016

The Flood Warning continues for the Green River at Calhoun.
* from late tonight to late Tuesday night.
* At 9 AM Saturday the stage was 21.9 feet. 
* Flood Stage is 23.0 feet. 
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage overnight and
  crest near 23.9 feet Monday evening. 
* Impact...At 23.0 Feet...Minor flooding occurs affecting mainly 
  agricultural bottomland and low lying areas.

&&

LAT...LON 3775 8742 3761 8757 3743 8707 3751 8703
      3763 8739 3772 8730             

$$
534 
WGUS83 KPAH 100147
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
847 PM CDT SAT JUL 9 2016

...The flood warning continues for the following rivers in 
Kentucky...
 
  Green River at Paradise affecting Muhlenberg County 
  Green River at Calhoun affecting McLean and Webster Counties 
 
.Due to plentiful rainfall over the river basin this past week, water
levels continue to rise along portions of the Green River. Moderate 
flooding is occuring at Paradise with water levels slowly falling the 
next several days. Minor flooding is forecast to develop at Calhoun by
tomorrow and continue for a few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

KYC177-110547-
/O.EXT.KPAH.FL.W.0040.000000T0000Z-160713T0839Z/
/PRDK2.2.ER.160707T1019Z.160710T0115Z.160713T0239Z.NO/
847 PM CDT SAT JUL 9 2016

The Flood Warning continues for
  the Green River at Paradise.
* until late Tuesday night.
* At  8:15 PM Saturday the stage was 387.7 feet. 
* Flood Stage is 380.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday before midnight.

&&

LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
      3726 8689 3742 8703             

$$

KYC149-233-110547-
/O.EXT.KPAH.FL.W.0041.160710T1500Z-160713T0359Z/
/CALK2.1.ER.160710T1500Z.160711T1800Z.160712T2159Z.NO/
847 PM CDT SAT JUL 9 2016

The Flood Warning continues for
  the Green River at Calhoun.
* from Sunday morning to Tuesday evening.
* At  8:00 PM Saturday the stage was 22.2 feet. 
* Flood Stage is 23.0 feet. 
* Minor flooding is forecast.
* Forecast... The river will rise above flood stage Sunday morning
  and continue rising to a crest of 23.7 feet Monday afternoon.
* Impact...At 23.0 Feet...Minor flooding occurs affecting mainly 
  agricultural bottomland and low lying areas.

&&

LAT...LON 3775 8742 3761 8757 3743 8707 3751 8703
      3763 8739 3772 8730             

$$
157 
WGUS83 KPAH 101325
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
825 AM CDT SUN JUL 10 2016

...The flood warning is cancelled for a portion of the Green River in 
   west Kentucky...
 
   At Calhoun affecting McLean and Webster Counties
 
.Although the Green River at Calhoun continues to slowly rise, the
crest expected is now just below flood stage. The river flood warning
for this event is cancelled. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

KYC149-233-101355-
/O.CAN.KPAH.FL.W.0041.000000T0000Z-160713T0359Z/
/CALK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
825 AM CDT SUN JUL 10 2016

The Flood Warning is cancelled for the Green River at Calhoun.
* At 8 AM Sunday the stage was 22.5 feet. 
* Flood Stage is 23.0 feet. 
* Forecast...The river will crest below flood stage at 22.8 feet 
  overnight.
* Impact...At 23.0 Feet...Minor flooding occurs affecting mainly 
  agricultural bottomland and low lying areas.

&&

LAT...LON 3775 8742 3761 8757 3743 8707 3751 8703
      3763 8739 3772 8730             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Jul 8, 3:25 AM CDT, 6 hours 13 minutes earlier.

Area forecast discussion, Jul 8, 3:25 AM CDT, 6 hours 13 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
325 AM CDT FRI JUL 8 2016

.SHORT TERM...(Today through Sunday night)
Issued at 311 AM CDT Fri Jul 8 2016

Another day Thursday of scattered convection and locally heavy
rainfall has kept grounds saturated, particularly over areas that
were/have been hardest hit, from far southern IL extending
into/across ptns WKY/Pennyrile. We'll therefore outlook this area
in an FFA again today, even though PoPs are scattered. We'll just
focus on the areas hardest hit with extreme rains, for the
headline. Maximum Unstable Capes of 4000-5000 J/KG and PWs again
near 2" just pound it home that another afternoon of similar type
convection, and potential flooding, is again in the offing.

Models take the MCS currently over cntl MO southeastward into our
area early this morning, fizzling a little on approach. Latest
SWOMCD documents this diminishing threat, and radar trends do show
the advance line of storms has lost its backward C punch and has
gone more linear. We'll keep a close eye out though, for any
isolated storm/wind gust potential.

As with MCS's from night's past, it'll lay out its boundaries in
the morning, and allow warm/soupy charged atmos to service upon
said boundaries for another round of heat of day convection later
during the pm. We'll collab blend with LMK and carry the FFA
headline thru the pm and into the evening, ending at 04Z. By
then/shortly thereafter, Pops reorient to the south and west,
according to good model agreement. That'll be where the potential
for tmrw night's MCS/activity could gen...so will have to monitor
daytime rains and see if extension or reissuance of FFA will be
called for as conditions warrant then.

Pops more or less then continue onward thru the remainder of the
short term forecast, with upper energy/wave between the High
Plains ridge aloft and the Upper Ohio Valley Cyclone. This
unsettled energy in the soupy/charged atmos in place offers just
enough disturbance to overturn and efficiently rain out the high
PWs in place, so more daily chances for the foreseeable future
continue forecast. The good news is all the convection, and
convective blow off elements, both from night time MCS activity
and daytime regeneration, should mute highs again today in the
80s, like the past two days... so no longer does a Heat Advisory,
as previously contemplated, appear necessary. And this trend
continues with 80s on thru the weekend.

.LONG TERM...(Monday through Thursday)
Issued at 311 AM CDT Fri Jul 8 2016

The long term pattern appears typical for mid-summer across our
region. The belt of upper-level westerlies will lie primarily across
the northern tier of states. A very warm and humid southwest low-
level flow will continue through the period. Convection will be an
ever-present threat in a seasonably warm and unstable air mass.

On Monday, the primary focusing mechanism for convection will be a
weak 500 mb shortwave detached from the band of stronger winds over
the northern states. The models vary with their timing of this
feature, but they are in good agreement it will track across the Mid-
Mississippi and Lower Ohio Valleys early in the week. Will continue
with chance pops both Monday and Tuesday. Highs both days will be
near 90.

Wednesday should be the hottest and driest day of the week under a
weak 500 mb ridge. Pops will be mainly in the slight chance
category. Highs should be mainly in the lower 90s.

A 500 mb shortwave will traverse the northern tier of the country
later in the week. Convective chances will increase a bit Thursday
as the tail end of the shortwave crosses our region. Again, no real
departure from a typical summertime pattern is expected. Highs will
once again be near 90. Overnight lows through the period will be
mainly in the lower 70s.

&&

.AVIATION...
Issued at 311 AM CDT Fri Jul 8 2016

VFR cigs incoming with MCS diving southeastward toward terminals
this morning. It appears increasingly likely vicinity
thunderstorms or CIG/VSBY restriction included mention will be
necessitated as it makes its approach this morning. It'll lay out
its boundaries, and serve to refocus convection chances again
during the heat of day as well. MVFR cigs may occur in both
instances, with thunderstorms potentially restricting both CIGS
and VSBYS to IFR at times, but we'll leave that out of categorical
mention at this writing.

&&

.PAH Watches/Warnings/Advisories...
IL...Flash Flood Watch through this evening for ILZ089-090-094.

MO...None.
IN...None.
KY...Flash Flood Watch through this evening for KYZ005>013-016-017-
     021-022.

&&
Hazardous weather outlook, Jul 8, 3:59 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
359 AM CDT FRI JUL 8 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-091000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
359 AM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST AGAIN TODAY, BOTH THIS
MORNING, AND AGAIN THIS AFTERNOON AND EVENING. LOCALLY HEAVY
RAINFALL IS POSSIBLE WITH STORMS TODAY...SO A FLASH FLOOD WATCH
HAS BEEN ISSUED FOR AREAS HARDEST HIT BY RECENT HEAVY RAINS. REFER
TO THE WATCH FOR DETAILS. A SLIGHT RISK OF SEVERE STORMS IS
POSSIBLE AS WELL...WITH DAMAGING WINDS THE PRIMARY SEVERE WEATHER
HAZARD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CONTINUING DAILY STORM CHANCES EXIST. HEAVY RAIN AND LIGHTNING
WILL BE THE PRIMARY STORM HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MAINTAIN ALERT STATUS IN CASE THEIR ACTIVATION IS
REQUESTED.

In the hours before

Local storm report, Jul 8, 8:04 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
804 AM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     TSTM WND DMG     9 W OWENSBORO           37.76N 87.28W
07/08/2016                   DAVIESS            KY   TRAINED SPOTTER

            LARGE TREE FELL AND DAMAGED ROOF AWNING ON APARTMENT
            BUILDING.

&&

SMITTY
Local storm report, Jul 8, 8:05 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
805 AM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND GST     OWENSBORO               37.76N 87.12W
07/08/2016  M61 MPH          DAVIESS            KY   AWOS

&&

SMITTY
Local storm report, Jul 8, 8:16 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
816 AM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     TSTM WND DMG     OWENSBORO               37.76N 87.12W
07/08/2016                   DAVIESS            KY   FIRE DEPT/RESCUE

            WIDESPREAD TREE DAMAGE WITH SOME HOMES DAMAGED THROUGHOUT
            THE COMMUNITY. REPORTED BY FIRE CHIEF WHILE RESPONDING.

&&

SMITTY
Local storm report, Jul 8, 8:30 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
830 AM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     HAIL             UTICA                   37.61N 87.11W
07/08/2016  M0.75 INCH       DAVIESS            KY   EMERGENCY MNGR

            LATE REPORT. DIME SIZE HAIL REPORTED.

&&

SMITTY
Local storm report, Jul 8, 8:50 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
850 AM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     TSTM WND DMG     OWENSBORO               37.76N 87.12W
07/08/2016                   DAVIESS            KY   EMERGENCY MNGR

            LATE REPORT. BARN BLOWN DOWN ALONG CURDSVILLE DELAWARE
            ROAD.

&&

SMITTY
Local storm report, Jul 8, 8:54 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
854 AM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     TSTM WND DMG     OWENSBORO               37.76N 87.12W
07/08/2016                   DAVIESS            KY   EMERGENCY MNGR

            LATE REPORT. OLDER WOOD BARN BLOWN DOWN ALONG CURDSVILLE
            DELAWARE ROAD.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 3:36 AM CDTFlash Flood WatchPAHCaldwell, Calloway, Christian, Crittenden, Graves, Hopkins and 7 more19 hr
Jul 8, 5:47 AM CDTSpecial Weather StatementPAHBallard, McCracken58 min
Jul 8, 7:05 AM CDTAreal Flood AdvisoryPAHCaldwell, Crittenden, Hopkins, McLean, Webster115 min
Jul 8, 8:06 AM CDTSevere Thunderstorm WarningPAHDaviess24 min
Jul 8, 8:28 AM CDTAreal Flood AdvisoryPAHDaviess2 hr
Jul 8, 10:05 AM CDTSevere Thunderstorm WarningPAHCaldwell, Lyon40 min
Jul 8, 5:49 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Hickman26 min
Jul 8, 6:08 PM CDTSevere Thunderstorm WarningPAHCarlisle, Graves52 min
Jul 8, 6:11 PM CDTFlash Flood WarningPAHBallard, Carlisle, Graves, McCracken, Marshall3 hr
Jul 8, 6:11 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, McCracken34 min
Jul 8, 6:27 PM CDTSevere Thunderstorm WarningPAHGraves21 min
Jul 8, 6:39 PM CDTFlash Flood WarningPAHCalloway111 min
Jul 8, 6:39 PM CDTSevere Thunderstorm WarningPAHCalloway, Graves, Marshall36 min
Jul 8, 6:54 PM CDTSevere Thunderstorm WarningPAHCalloway, Marshall, Trigg51 min

Nearby

River Flood Warnings in Kentucky, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.